MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FR 2 PROBES, CONTOUR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE FR 2 PROBES, CONTOUR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279350301
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the probe broke during the procedure inside the joint.All pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: back of contour probe (ceramic piece opposite of the face, on distal tip) fell off inside joint the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be the probe came in contact with another hard instrument.Excessive force used when inserting or removing the probe, probe inserted into the obstructed passageway or any forceful impact to the tip of the probe with rigid objects.The probe used as a tool for a mechanical displacement of tissue or bone, or to pry or scrub.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
FR 2 PROBES, CONTOUR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8937508
Report Number0002936485-2019-00363
Device Sequence Number2099702
Product Code GEI
UDI-Device Identifier07613327056907
UDI-Public07613327056907
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279350301
Device Lot Number18079AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1